COMPARE OUR PRODUCTS

SEE SIDE-BY-SIDE WHAT PANADOL PRODUCT IS RIGHT FOR YOU AND YOUR FAMILY.

Add all Products

Back to Products

PRODUCT

TYPE OF PAIN

FORMAT

AGE RANGE

BENEFITS

panadol-extra-caplets

Panadol Extra

Remove

Headache,Toothache,
Migraine,Fever,
Period Pain,General

Tablets

12+ Years

The active ingredients in Panadol Extra provide upto 37% more powerful pain relief than standard paracetamol

panadol-advance-with-optizorb-caplets

Panadol Advance

Remove

Headache, General 

Tablets

6+ Years

Starts to release its medicine in as little as 5 minutes

panadol-joint-caplets

Panadol Joint

Remove

Joint Pain,
Pain of Osteoarthritis

Tablets

12+ Years

Provides long lasting relief from joint pain for upto 8 hours

Panadol Extra Tablets

2 Similar Products

COMPARE

VIEW COMPARE LIST count

ADDED

Panadol Extra Tablets

This section contains an overview of Panadol products and does not include full label information. Always read the product label and only use as directed.

Panadol Extra is ideal for those who want the benefits of Panadol, plus a little more pain relieving effect on strong pain such as tension headaches, toothaches and period pain. Panadol Extra is more powerful than standard paracetamol. Despite this extra strength, it remains gentle on the stomach.

Overview:

Panadol Extra is a paracetamol-based analgesic that provides effective relief from strong pain and discomfort associated with:

  • Headaches, including Migraine
  • Body Aches
  • Muscular Aches & Pains
  • Cold & Flu Symptoms
  • Period Pain
  • Toothaches
  • Sore Throat

Description:

Each tablet contains:

  • 500mg Paracetamol
  • 65mg caffeine

Directions:

Adults (including the elderly) and children aged 12 years and over:

  • Oral administration only
  • 500mg to 1000mg of paracetamol, taken every 4-6 hours, as required
  • Maximum daily dose: 4000mg paracetamol/520mg caffeine
  • Do not exceed the stated dose. Should not be used with other paracetamol-containing products
  • Can be taken with or without food             

Not recommended for children under 12 years of age    

Warnings & Precautions (see label for full list)

  • Always read the label. Use only as directed. For the relief of pain and fever. Incorrect use could be harmful.
  • Should not be taken with other products containing paracetamol at the same time.
  • Do not take this medicine if you are allergic to paracetamol.
  • If symptoms persist, please consult your doctor or pharmacist.
  • If you have any liver or kidney problems, please consult your doctor before taking Panadol.
  • Avoid drinking too many caffeine-containing drinks, such as coffee or tea, when taking this medication.
  • Keep out of sight and reach of children.
  • Paracetamol overdose may cause liver failure. Immediate medical management is required in the event of an overdose, even if symptoms of overdose are not present.
  • Prolonged daily use of paracetamol with warfarin and other coumarins used to thin the blood may increase the risk of bleeding; consult your doctor before taking these medicines together. Occasional doses of paracetamol have no significant effect.